# SDR ASOA2014120511819

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOORBEAM ANGLE CRACKED.  REMOVED THE ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  FABRICATED AND INSTALLED REPLACEMENT ANGLE.
